Daoud, Jamal I and Wamiliana, Wamiliana and Usman, Mustofa and Asmiati, Asmiati (2010) IIREGULAR TOTAL LABELING ON COMPLETE BIPARTITE GRAPH AND UNION OF COMPLETE BIPARTITE GRAPHS. Far East Journal of Mathematical Sciences (FJMS), 39 (1). pp. 129-135. ISSN 0972-0871

[img] Text
Irregular Total labelling....pdf

Download (666kB)
Official URL: http://pphmj.com/journals/fjms.htm

Abstract

Given a graph G=(VE) with vertex set V and edge set E, we define a labeling as a function, where weight of edge xy is written as w(x,y). Total labeling is the sum of xy-label and labels of the vertices that incident to x, thus w(x,y)=λ(x)+λ(y)λ(xy). λ labeling is called as edge irregular total k-labeling of the graph G if for every two different edges e and f of G, w(e)≠w(f). The smallest k in which graph G can be labeled as edge irregular total k-labeling is called as edge total irregularity strength and is noted as tes(G). In this research, we are interested in finding tes(G) of the union of complete bipartite graphs K_1,q and K_2,q.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: WAMILIANA
Date Deposited: 25 Apr 2018 08:01
Last Modified: 26 Jun 2018 03:40
URI: http://repository.lppm.unila.ac.id/id/eprint/6743

Actions (login required)

View Item View Item